Previous |  Up |  Next


Title: Random sets and their intersections [Abstract of thesis] (English)
Author: Straka, František
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 29
Issue: 1
Year: 1988
Pages: 202
Category: math
MSC: 60D05
idZBL: Zbl 0643.60010
Date available: 2008-06-05T21:32:47Z
Last updated: 2012-04-28
Stable URL:


Files Size Format View
CommentatMathUnivCarol_029-1988-1_30.pdf 211.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo